# SDR 96ZZZX1642

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831BE
- Make and model: Stbros SD360
- Aircraft serial: SH3757
- Propeller: Hartzl HCA6A3
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: A10460E
- Condition: Sheath Cracked
- Location: Rt Propeller
- Part time: 8,815 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED B-CHECK, INSPECTOR FOUND RIGHT PROPELLER PITTED.  FURTHER INVESTIGATION REVEALED A CRACK IN THE FIBERGLASS SHEATH ON THE BACK FACE OF THE BLADE ROOT, APPROXIMATELY 3 INCHES FROM CUFF.  REMOVED AND REPLACED RIGHT PROPELLER ASSY AND ROUTED TO HARTZELL, THE BLADE MANUFACTURER.
